MathSciNet Relay Station
MathSciNet bibliographic data
MR1265910 11R23 (11R32 11R37)
Jaulent, J.-F.; Nguyen Quang Do, T. Corps $p$-rationnels, corps $p$-réguliers, et ramification restreinte. (French) [$p$-rational fields, $p$-regular fields, and restricted ramification] J. Théor. Nombres Bordeaux 5 (1993), no. 2, 343–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement